# SDR MASA2021060800136

- Difficulty date: June 11, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 40,809 hours, 32,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT LOWER SIGN 1 BULB INOP. REPLACED BULB.
